[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.197.65.227. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
May 1989

Bullous Eruption in a Psoriatic Patient

Author Affiliations

University of Miami (Fla) Medical School

Arch Dermatol. 1989;125(5):691-692. doi:10.1001/archderm.1989.01670170105020
Abstract

REPORT OF A CASE  A 72-year-old man with a 10-year history of psoriasis was admitted to the Jackson Memorial Hospital (Miami, Fla) dermatology service for treatment of an acute blistering eruption on the extremities and groin. Two and one half weeks prior to admission, worsening psoriasis, despite treatment with topical steroids, had raised the question of methotrexate therapy. A liver biopsy at this time revealed cirrhosis. One week later, the patient developed vesicles and bullae on his lower extremities, extensor upper extremities, and groin. Five days later, the patient began receiving thrice-weekly treatment with UV light in the B range to control the progressing psoriasis. The bullous eruption persisted and necessitated hospital admission. The patient's health was unremarkable except for mild hypertension, controlled with propanalol and hydrochlorothiazide, and diabetes mellitus, treated with sulfonylureas.Physical examination disclosed numerous tense bullae bilaterally on the anterior surface of the lower extremities.

First Page Preview View Large
First page PDF preview
First page PDF preview
×